Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 79, NWS Jackson, MS

June 9, 2013Lamar County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 9, 2013, 1:39 PM CDT for Lamar County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2013, 1:39 PM CDT (18:39 UTC)
Expired
Jun 9, 2013, 3:45 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Lamar County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2013-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2013-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WGUS54 KJAN 091839
FFWJAN
MSC073-092045-
/O.NEW.KJAN.FF.W.0079.130609T1839Z-130609T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
139 PM CDT SUN JUN 9 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 345 PM CDT

* AT 138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED    
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR LUMBERTON. THE STORMS 
  WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE  
  ORDER OF TWO INCHES...HAVE OCCURRED IN THE PAST HOUR.

* THE STORM PRODUCING THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL
  OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL TWO INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3100 8949 3101 8954 3106 8954 3115 8935
      3100 8935 3100 8941 3099 8942 3097 8943
      3097 8947

$$

CME
1 follow-up statement
890 
WGUS74 KJAN 091933
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT SUN JUN 9 2013

MSC073-091942-
/O.CAN.KJAN.FF.W.0079.000000T0000Z-130609T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR MS-
233 PM CDT SUN JUN 9 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN LAMAR
COUNTY...

THE HEAVY RAIN WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

LAT...LON 3100 8949 3101 8954 3106 8954 3115 8935
      3100 8935 3100 8941 3099 8942 3097 8943
      3097 8947

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 11:07 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 9, 11:07 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1107 AM CDT SUN JUN 9 2013

.UPDATE...AREA RADARS DEPICTING QUITE A BIT OF CONVECTION ALREADY
TODAY AND EXPECT THIS ACTIVITY TO INCREASE IN COVERAGE AND INTENSITY
FOR THIS AFTERNOON. QUITE A BIT MORE MOISTURE HAS MOVED INTO THE
REGION SINCE THIS TIME YESTERDAY. 12Z KJAN SOUNDING INDICATES 1.80
INCH PW VALUES...WITH EVEN OVER 2 INCH PW VALUES PER THE KLIX
SOUNDING. THE COMBINATION OF THIS INCREASED MOISTURE...LIFT FROM
BOTH AN MCV MOVING ACROSS THE SOUTHERN SECTIONS OF THE CWA AND AN
APPROACHING SHORTWAVE TROUGH...AND DAYTIME HEATING...WILL HELP TO
GENERATE ADDITIONAL COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THE
REGION TODAY ESPECIALLY AS WE QUICKLY APPROACH OUR CONVECTIVE
TEMPERATURE. PER LOCAL MICROBURST PARAMETERS FROM ADJUSTMENT TO
MORNING AREA SOUNDINGS...THE BETTER RISK FOR STRONG TO SEVERE STORMS
WILL RESIDE IN THE NORTHWEST WITH THE FORCING FROM THE APPROACHING
TROUGH THIS AFTERNOON. BETTER INSTABILITY AND VERTICAL TOTALS WILL
EXIST IN THIS REGION AS SLIGHTLY COOLER TEMPERATURES ALOFT(AROUND -10C) WILL
BE PRESENT HERE. A LITTLE MORE DRIER AIR ALOFT COULD HELP REALIZE
HIGHER DCAPE VALUES/DOWNBURST POTENTIAL AND SHEAR IS SLIGHTLY BETTER.
IT IS EXPECTED THAT CONVECTION SHOULD HOLD OFF A LITTLE LONGER IN
THIS AREA...REALIZING MORE POTENTIAL FROM DAYTIME HEATING. THE MAIN
CONCERN WITH ANY OF THESE STORMS WILL BE GUSTY WINDS UP TO 60MPH AND
SOME HAIL. CONVECTION SHOULD DEVELOP QUICKER IN THE EAST WITH THE
EAST/NORTHEAST PROGRESSION OF THE DISTURBANCE NEAR THE COAST...AND
THIS IS ALREADY BEING SEEN ON LOCAL RADARS AND AGREES WELL WITH HI-
RES WRF MODEL GUIDANCE. GOING FORECAST IS MOSTLY ON TRACK. ADJUSTED
PER LATEST HOURLY TRENDS. ADJUSTED WEATHER GRIDS TO SLOW SLIGHTLY THE
ONSET OF CONVECTION ESPECIALLY IN THE NORTHWEST. /28/

&&

.AVIATION...SETTING UP TO BE AN ACTIVE DAY FOR SHRA/TSRA WITH MOST
OF THE ACTIVITY OCCURRING INITIALLY ALONG AND E OF I-55. THE LOWER
LEVELS ARE VERY MOIST AND SUPPORTIVE OF MVFR CEILINGS AS TEMPS WARM
TO THE LOWER 80S. THIS IS ALSO THE TEMP WHERE FREE CONVECTION WILL
OCCUR...THUS SUPPORTING RAPID/WIDESPREAD SHRA/TSRA FOR THE E HALF.
WILL FOCUS THE EARLY START TO PRECIP ACROSS THIS AREA. THE MORE
VIGOROUS STORMS WILL BE ACROSS THE NW AREAS FOR MORE OF THE
AFTERNOON/EVE. STRONGER WIND GUSTS WILL BE POSSIBLE WITH THIS
ACTIVITY. TIMING THE WORST CONDITIONS WILL BE DIFFICULT...BUT WILL
OFFER THE BEST WINDOW IN THE 18Z TAF. LATER TONIGHT...FOCUS WILL
SHIFT TO MVFR CEILINGS WITH AN OCCASIONAL OPPORTUNITY FOR SOME IFR
CEILINGS. SOME MVFR VIS CONDITIONS MAY ALSO OCCUR. /CME/

&&

.PREV DISCUSSION... /ISSUED 410 AM CDT SUN JUN 9 2013/

SHORT TERM...TODAY THROUGH MONDAY NIGHT...A GREATER COVERAGE OF
STORMS IS EXPECTED TODAY INCLUDING THE POTENTIAL FOR A FEW STRONG TO
SEVERE OVER OUR NORTHWEST LATE THIS AFTERNOON AND EVENING. THE WEAK
WARM FRONT HAS LIFTED TO OUR NORTHERN MOST ZONES EARLY THIS MORNING
AND THE BLENDED TOTAL PW PRODUCT SHOWED INCH AND A HALF PWS BACK
ACROSS OUR AREA WITH THE EXCEPTION OF THE DELTA. TWO INCH PWS WERE
NOTED ALONG THE GULF COAST EAST OF NEW ORLEANS AND MODELS SUGGEST
THIS RICH MOISTURE WILL WORK INTO OUR SOUTHEAST THIS MORNING AND
FUEL CONVECTION. WITH LITTLE INHIBITION CONVECTION WILL GET AN EARLY
START TODAY. REGIONAL RADARS ALREADY SHOW ACTIVITY FIRING JUST SOUTH
OF INTERSTATE 10 THAT SHOULD CONTINUE MOVING NORTH INTO OUR CWA. THE
GREATEST COVERAGE THROUGH MID AFTERNOON IS EXPECTED EAST OF THE
NATCHEZ TRACE. A NORTHERN STREAM SHORTWAVE ROUNDING THE BASE OF A
CLOSED LOW OVER THE NORTHERN PLAINS WILL DEEPEN A TROUGH OVER THE
MISSISSIPPI RIVER VALLEY THIS AFTERNOON. THIS WILL SERVE TO INCREASE
COVERAGE OF STORMS OVER OUR NW AHEAD OF THE MAIN FORCING WHICH WILL
ARRIVE IN OUR CWA THIS EVENING. HEIGHT FALLS IN OUR CWA WILL ONLY BE
10M THIS EVENING WITH WEAK VERTICAL SHEAR BUT ENOUGH INSTABILITY
PARAMETERS TO SUPPORT A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS
OF 50 TO 60 MPH. A SLIGHT RISK HAS BEEN OUTLOOKED TODAY GENERALLY
NORTHWEST OF A WINNSBORO LOUISIANA TO GRENADA LINE. THE CONVECTIVE
ACTIVITY IN OUR SOUTH WILL DECREASE THIS EVENING WITH THE LOSS OF
DAYTIME HEATING BUT THE UPPER LEVEL TROUGH AXIS WILL SWING EAST
ACROSS THE AREA AND MAINTAIN DEVELOPMENT OVER THE NORTHERN HALF OF
THE AREA. DRIER AIR ALOFT AND SUBSIDENCE IS EXPECTED IN THE WAKE OF
THE TROUGH BY MONDAY MORNING. SURFACE RIDGING ALONG THE GULF COAST
WILL MAINTAIN LOW LEVEL MOISTURE FEED FROM GULF AND MODEL CONSENSUS
SUGGESTS SEA BREEZE CONVECTION SPREADING NORTH INTO OUR SOUTHERN
ZONES DURING THE HEAT OF THE DAY. THE CLOSED LOW WILL BE SHIFTING
OVER THE OHIO VALLEY MONDAY AND HELPING SUPPORT A WEAK COLD FRONT
DROPPING INTO NORTHERN MISSISSIPPI. GREATER VERTICAL SHEAR AND
HELICITIES WILL RESIDE JUST NORTH OF HIGHWAY 82 AND BACK TO THE
NORTHWEST. A FEW STRONG STORMS LOOK POSSIBLE AGAIN OVER OUR NORTH
LATE MONDAY AFTERNOON AND EVENING. LOWEST POPS MONDAY WL BE CARRIED
OVER THE WEST CENTRAL PORTIONS OF THE AREA. THERE WL REMAIN A CHANCE
OF STORMS MONDAY NIGHT OVER OUR NORTHEAST ZONES BUT CONVECTION WILL
DISSIPATE ELSEWHERE DURING THE EVENING. /22/

LONG TERM...TUESDAY THROUGH SUNDAY...PRETTY QUIET CONDITIONS LOOK
TO BE IN STORE TUESDAY AND BEYOND AS THE ARKLAMISS IS SITUATED ON
THE EASTERN PERIPHERY OF A SUBTROPICAL RIDGE CENTERED OVER THE
SOUTH-CENTRAL PLAINS. SOUTHWESTERLY SURFACE WINDS TUE AND WED
AFTERNOON MAY AID IN SEA BREEZE ENCROACHMENT ON OUR SOUTHERN ZONES
WHICH COULD BRING ISOLATED SHOWERS OR STORMS. OTHERWISE IT LOOKS
QUIET WITH AFTERNOON TEMPS IN THE LOWER TO MIDDLE 90S EACH
AFTERNOON...SOME 3 TO 6 DEGREES ABOVE NORMAL. A COOL FRONT WILL
APPROACH THE REGION SOMETIME THU AFTERNOON OR EVENING WHICH SHOULD
BRING A DECENT (NOT TERRIFIC) CHANCE FOR SHOWER AND THUNDERSTORM
ACTIVITY DURING THIS TIME. CONVECTION ALONG/AHEAD OF THE FRONT WILL
HAVE AN ABUNDANCE OF INSTABILITY TO WORK WITH DUE TO THE WARM
SURFACE TEMPS AND DEW POINTS IN THE LOWER 70S SO WE'LL HAVE TO KEEP
AN EYE ON THE STRONG/SEVERE STORM POTENTIAL AS IT'S NOT OUT OF THE
QUESTION.

LOOKS LIKE THE SLIGHTLY DRIER AIR IN WAKE OF THE FRONT WILL
OVERSPREAD THE NORTHEASTERN HALF OF THE AREA FRI INTO SAT BEFORE THE
FRONT WASHES OUT. WEAK CONVERGENCE IN VICINITY OF THE FRONT NOW
SITUATED SOMEWHERE ALONG OR SOUTH OF I-20 COULD VERY WELL PROVIDE
IMPETUS FOR ADDITIONAL DIURNAL CONVECTION BOTH FRI AND SAT
AFTERNOONS...ALTHOUGH THE GFS IS NOT QUITE CONVINCED AS IT SHOWS THE
UPPER RIDGE/STRONG SUBSIDENCE CENTERED ALMOST DIRECTLY OVER THE
REGION. ANY CHANCE FOR SHOWERS AND STORMS SUNDAY WILL ALSO BE TIED
TO THE POSITION OF THE UPPER RIDGE...UNCERTAINTY ABOUNDS.

OTHER THAN A FEW MINOR ADJUSTMENTS TO AFTERNOON HIGHS THE GFS MOS
TEMPS AND POPS LOOKED REASONABLE AND WERE GENERALLY FOLLOWED. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       87  69  91  72 /  59  59  18   5
MERIDIAN      86  69  91  69 /  82  69  24   9
VICKSBURG     88  68  92  69 /  52  42  11   4
HATTIESBURG   86  70  92  71 /  82  44  29  11
NATCHEZ       88  70  91  71 /  61  32  19  12
GREENVILLE    88  69  92  73 /  48  49  20   7
GREENWOOD     84  69  92  73 /  52  60  23  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/CME/22/BK
Hazardous weather outlook, Jun 9, 4:44 AM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
444 AM CDT SUN JUN 9 2013

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>029-034>036-
040>042-047-100945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-
SHARKEY-YAZOO-WARREN-
444 AM CDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...EXTREME
SOUTHEAST ARKANSAS AND PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING. THE STRONGEST STORMS COULD CONTAIN 50 TO 60 MPH WIND GUSTS
AND SMALL HAIL. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

LAZ024-026-MSZ030>033-037>039-043>046-048>066-072>074-100945-
CATAHOULA-CONCORDIA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
444 AM CDT SUN JUN 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI AND PORTIONS OF EAST CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Local storm report, Jun 9, 9:17 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 AM CDT SUN JUN 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     3 ENE HARRISVILLE       31.99N 90.03W
06/08/2013                   SIMPSON            MS   LAW ENFORCEMENT

            TREE DOWN ACROSS A ROAD BETWEEN BRAXTON AND HARRISVILLE.

&&

CME
Local storm report, Jun 9, 9:30 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
930 AM CDT SUN JUN 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             3 SW PRENTISS           31.57N 89.91W
06/08/2013  E1.75 INCH       JEFFERSON DAVIS    MS   LAW ENFORCEMENT

            ALONG PROGRESS RD

0817 PM     HAIL             3 WNW PRENTISS          31.61N 89.92W
06/08/2013  E1.00 INCH       JEFFERSON DAVIS    MS   LAW ENFORCEMENT

&&

CME
Local storm report, Jun 9, 11:12 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1112 AM CDT SUN JUN 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             5 S WHITES              32.02N 90.19W
06/08/2013  E1.75 INCH       SIMPSON            MS   PUBLIC

&&

CME
Local storm report, Jun 9, 11:21 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1121 AM CDT SUN JUN 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             3 E HARRISVILLE         31.98N 90.02W
06/08/2013  E1.00 INCH       SIMPSON            MS   PUBLIC

&&

CME
Local storm report, Jun 9, 1:00 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
100 PM CDT SUN JUN 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             9 SSE LAUREL            31.57N 89.09W
06/08/2013  E0.50 INCH       JONES              MS   PUBLIC

            PEA TO DIME SIZE HAIL

0626 PM     HAIL             5 S WHITES              32.02N 90.19W
06/08/2013  E1.75 INCH       SIMPSON            MS   PUBLIC

0805 PM     HAIL             3 SW PRENTISS           31.57N 89.91W
06/08/2013  E1.75 INCH       JEFFERSON DAVIS    MS   LAW ENFORCEMENT

            ALONG PROGRESS RD

0817 PM     HAIL             3 WNW PRENTISS          31.61N 89.92W
06/08/2013  E1.00 INCH       JEFFERSON DAVIS    MS   LAW ENFORCEMENT

0845 PM     TSTM WND DMG     3 ENE HARRISVILLE       31.99N 90.03W
06/08/2013                   SIMPSON            MS   LAW ENFORCEMENT

            TREE DOWN ACROSS A ROAD BETWEEN BRAXTON AND HARRISVILLE.

0845 PM     HAIL             3 E HARRISVILLE         31.98N 90.02W
06/08/2013  E1.00 INCH       SIMPSON            MS   PUBLIC

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:13 PM CDTSpecial Weather StatementJANJefferson42 min
Jun 8, 7:26 PM CDTSevere Thunderstorm WarningJANJefferson Davis49 min
Jun 8, 7:57 PM CDTSpecial Weather StatementJANClaiborne28 min
Jun 8, 8:16 PM CDTSevere Thunderstorm WarningJANJefferson Davis59 min
Jun 8, 8:18 PM CDTSevere Thunderstorm WarningJANSimpson57 min
Jun 8, 8:48 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson42 min
Jun 8, 9:23 PM CDTSpecial Weather StatementJANCopiah32 min
Jun 8, 9:38 PM CDTSpecial Weather StatementJANRankin27 min
Jun 9, 5:27 PM CDTSpecial Weather StatementJANRankin58 min
Jun 9, 5:29 PM CDTSpecial Weather StatementJANHolmes46 min
Jun 9, 5:37 PM CDTSevere Thunderstorm WarningJANHolmes53 min
Jun 9, 5:59 PM CDTFlash Flood WarningJANAdams, Jefferson91 min
Jun 9, 6:10 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower50 min
Jun 9, 6:28 PM CDTSpecial Weather StatementJANHolmes47 min
Jun 9, 6:35 PM CDTSpecial Weather StatementJANRankin40 min
Jun 9, 6:49 PM CDTSevere Thunderstorm WarningJANHolmes56 min
Jun 9, 6:58 PM CDTTornado WarningJANHolmes47 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.